# SDR DALA2023092207805

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 86,252 hours, 16,749 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1804 PASSANGER SEAT 2D FAILED 02 MASK OPERATION TEST. CORRECTIVE ACTION: REPLACED 2D OXYGEN BOX REF B767400 AMM35-21-14 (2979178)
